MathSciNet Relay Station
MathSciNet bibliographic data
MR2446852 60J55 (60F17 60J45)
Kulik, Oleksīĭ M. Difference approximation of the local times of multidimensional diffusions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 86--102; translation in Theory Probab. Math. Statist. No. 78 (2009), 97–114
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement